I was switched to the generic Lexapro (escitalopram) at the end of March. I noticed about the end of April that my left pupil would sometimes be slightly larger than my right. This obviously threw me into complete panic mode so I went to my optometrist. He couldn't notice it, but sent me to a neuro-opthomologist just for piece of mind. He also couldn't notice it. It happens mainly at night... and I take my medication at night. I recently switched back to the Lexapro about a week ago as my anxiety symptoms came back full force. I'm concerned about these uneven pupils..
Are they still uneven since you're back on the lexapro? Do others see it when you do? I'm just wondering if the lighting when you're looking in a mirror could make any difference. You did right in checking out your eyes, but you also need to make an appt with your primary asap. Are you on any other meds?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2012 • 1 answer
Posted 7 Oct 2013 • 15 answers
Posted 8 Oct 2013 • 7 answers
Posted 27 Dec 2014 • 4 answers
Posted 22 Feb 2015 • 2 answers